# SDR DALA2018041202374

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB STA X=54 TO X=60 BTW STA Y=674 AND Y=693. CORROSION 2; LT CUSP WEB STA X=54 TO X=60 BTW STA Y=674 AND Y=693 WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-05 FIG 131A-9.
